# SDR SWAA2014033126669

- Difficulty date: March 11, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 49,179 hours, 28,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT COCKPIT WINDOW FRAME CRACKED IN UPPER OTBD CORNER.  R & R FRAME IAW ACO.
